Skip to content

Read user comments about the side effects, benefits, and effectiveness of Zetia Oral.

Overall User Ratings

345 Total User Reviews

User Reviews

«Previous 171-175 of 210 Next»
Condition: High Cholesterol
3/5/2008 12:28:28 PM

Reviewer: None, 55-64 Male on Treatment for 1 to less than 2 years (Patient)

Effectiveness

Current Rating: 4

Ease of Use

Current Rating: 4

Satisfaction

Current Rating: 1

Comment:
I started taking Zetia about 1 year ago and my total cholesterol went from 260 to 176 with little change in diet. After 3 months I started getting rashes on different parts of my body. They finally went away after 6 months, then the muscle aches started and today I have severe muscle pain in my neck and shoulders. Muscle relaxers eliminate 95 % of the disconfort but my concern is the long term aff ... Show Full Comment

Condition: High Cholesterol
2/28/2008 9:49:45 PM

Reviewer: rita61152, 55-64 Female on Treatment for 6 months to less than 1 year (Patient)

Effectiveness

Current Rating: 1

Ease of Use

Current Rating: 5

Satisfaction

Current Rating: 1

Comment:
constant diarahrea,weight lost, abdomem pain constantly

Condition: High Cholesterol
2/28/2008 2:28:46 PM

Reviewer: a.thome 0, 45-54 Female on Treatment for 1 to less than 2 years (Patient)

Effectiveness

Current Rating: 3

Ease of Use

Current Rating: 3

Satisfaction

Current Rating: 1

Comment:
I am not real sure what this medication is doing for me other than I feel sick all the time. I have migranes almost every day with terrible zig zag visual disturbance and I have chronic sinusitis.

Condition: High Cholesterol
2/27/2008 5:10:05 PM

Reviewer: DebbieT, 45-54 Female on Treatment for 1 to less than 2 years (Patient)

Effectiveness

Current Rating: 3

Ease of Use

Current Rating: 5

Satisfaction

Current Rating: 3

Comment:
I too have been having diarrhea and my hair has been following out...but never connected that with the Zetia. Are both of these side effects of the medicine? I used to have such beautiful hair and now I lose hair just shaking my head! After reading these comments will have to talk to my doctor. I also get the joint aches and pains.

Condition: High Cholesterol
2/26/2008 12:16:11 AM

Reviewer: 45-54 Female on Treatment for less than 1 month (Patient)

Effectiveness

Current Rating: 1

Ease of Use

Current Rating: 5

Satisfaction

Current Rating: 1

Comment:
I tried 2 doses of this medicene. I had severe gas & stomach pains. I also felt very tired, like I have the flu. I stopped taking this medication altogether!

«Previous 171-175 of 210 Next»

Ask the pharmacist

Questions about medications? Get expert answers by video or live chat about allergies, pregnancy, sleep, and more.
See the Ask the Pharmacist event schedule.

Ask a Question

Popular Slideshows & Tools on WebMD

feet
Solutions for 19 types.
MS Overview
Recognizing symptoms.
pregnancy test and calendar
Helping you get pregnant.
man rubbing painful knee
A visual guide.
lone star tick
How to identify that bite.
woman standing behind curtains
How it affects you.
brain scan with soda
Tips to avoid complications.
row of colored highlighter pens
Tips for living better.
human lungs
Symptoms, causes, treatments.
woman dreaming
What Do Your Dreams Say About You?
two male hands
Test your knowledge.

Newsletters

Subscribe to free WebMD newsletters.

  • WebMD Daily

    WebMD Daily

    Subscribe to the WebMD Daily, and you'll get today's top health news and trending topics, and the latest and best information from WebMD.

  • Men's Health

    Men's Health

    Subscribe to the Men's Health newsletter for the latest on disease prevention, fitness, sex, nutrition, and more from WebMD.

  • Women's Health

    Women's Health

    Subscribe to the Women's Health newsletter for the latest on disease prevention, fitness, sex, diet, anti-aging, and more from WebMD.

By clicking Submit, I agree to the WebMD Terms & Conditions & Privacy Policy

WebMD the app

Get trusted health information. Whenever. Wherever... with your iPhone, iPad or Android.

Find Out More
IMPORTANT: About This Section and Other User-Generated Content on WebMD

The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatment or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service, or treatment.

Do not consider WebMD User-generated content as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.